Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 125, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 17, 2015, 3:55 PM CDT for Travis County, Texas. It was in force for 3 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2015, 3:55 PM CDT (20:55 UTC)
- Expired
- Jun 17, 2015, 6:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Travis County, TX
The radar
The Ft Hood radar (KGRK), 49 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 3:56 PM CDT | FLASH FLOOD | 4 Wnw Manor, TX | CARS STALLED IN FLOOD WATER OVER FM 734 AT HARRIS BRANCH PKWY |
| Jun 17, 4:06 PM CDT | FLASH FLOOD | 6 Ene Camp Mabry, TX | 3 FEET OF WATER OVER CAMERON RD NEAR PARMER |
| Jun 17, 4:10 PM CDT | HEAVY RAIN 1.07 | 3 Ssw Manor, TX | RAINFALL IN 15 MINUTES...FROM 355 PM TO 410 PM |
| Jun 17, 4:26 PM CDT | HEAVY RAIN 3.72 | 5 E Austin, TX | SINCE APPROXIMATELY 3 PM |
| Jun 17, 4:48 PM CDT | FLASH FLOOD | 6 W Manor, TX | TUSCANY WAY FLOODED NEAR EXCHANGE DR |
| Jun 17, 5:15 PM CDT | HEAVY RAIN 7.01 | 5 Wsw Manor, TX | 7.01 INCHES OF RAIN IN 2.2 HOURS |
| Jun 17, 5:49 PM CDT | HEAVY RAIN 3.72 | 5 Ne Austin, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.9 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1655 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
611
WGUS54 KEWX 172055
FFWEWX
TXC453-172345-
/O.NEW.KEWX.FF.W.0125.150617T2055Z-150617T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
355 PM CDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 645 PM CDT
* AT 345 PM CDT...THE PUBLIC REPORTED FLOODING ALONG FARM TO MARKET
ROAD 734 NEAR HARRIS BRANCH PARKWAY. DOPPLER RADAR ESTIMATES UP TO
TWO INCHES OF RAIN HAVE ALREADY FALLEN IN THIS AREA. FLASH
FLOODING IS LIKELY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AUSTIN...PFLUGERVILLE...AUSTIN BERGSTROM INTERNATIONAL AIRPORT...
MANOR...WEST LAKE HILLS...ROLLINGWOOD...DEL VALLE AND INTERSTATE
35.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
CREEKS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
&&
LAT...LON 3017 9767 3027 9782 3048 9756 3044 9744
3041 9738 3028 9748
$$
PLATT2 follow-up statements
845
WGUS74 KEWX 172144
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
444 PM CDT WED JUN 17 2015
TXC453-172345-
/O.CON.KEWX.FF.W.0125.000000T0000Z-150617T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-
444 PM CDT WED JUN 17 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
EAST CENTRAL TRAVIS COUNTY...
AT 437 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
HEAVY RAIN WAS FALLING OVER EAST CENTRAL TRAVIS COUNTY...INCLUDING
MANOR. AN LCRA GAUGE NEAR MANOR RECENTLY RECORDED JUST OVER ONE INCH
OF RAIN IN 15 MINUTES. DOPPLER RADAR ESTIMATES UP TO THREE INCHES OF
RAIN HAS ALREADY FALLEN NEAR AND JUST SOUTH OF MANOR. FLASH FLOODING
IS ALREADY OCCURRING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AUSTIN...PFLUGERVILLE...AUSTIN BERGSTROM INTERNATIONAL AIRPORT...
MANOR...WEST LAKE HILLS...ROLLINGWOOD AND DEL VALLE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3017 9767 3027 9782 3048 9756 3044 9744
3041 9738 3028 9748
$$
PLATT023
WGUS74 KEWX 172344
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
644 PM CDT WED JUN 17 2015
TXC453-172349-
/O.EXP.KEWX.FF.W.0125.000000T0000Z-150617T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-
644 PM CDT WED JUN 17 2015
...THE FLASH FLOOD WARNING FOR EAST CENTRAL TRAVIS COUNTY WILL EXPIRE
AT 645 PM CDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. HOWEVER...AS MUCH AS 7 INCHES OF RAIN FELL EARLIER
THIS AFTERNOON NEAR MANOR. RUNOFF FROM EARLIER VERY HEAVY RAINFALL
WILL CONTINUE TO ELEVATE FLOWS IN AREA CREEKS AND STREAMS.
LAT...LON 3017 9767 3027 9782 3048 9756 3044 9744
3041 9738 3028 9748
$$
PLATTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 3:17 PM CDT, 38 minutes earlier.
Area forecast discussion, Jun 17, 3:17 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 317 PM CDT WED JUN 17 2015 .SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... TROPICAL DEPRESSION BILL HAS MOVED INTO NORTH TEXAS AND IS CURRENTLY VERY NEAR THE FORT WORTH AREA. HERE IN CENTRAL TEXAS A BAND OF CONVECTION HAS PERSISTED FOR MOST OF THE DAY ALONG THE COASTAL PLAINS FROM KENEDY TO CUERO TO SUBLIME. ADDITIONAL SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTH CENTRAL TEXAS DUE TO THE RICH MOISTURE IN PLACE AND THE LIFT PROVIDED BY THE SUNSHINE THAT THE HILL COUNTRY GOT THIS MORNING. CONCERNING THE FLASH FLOOD WATCH...HAVE DROPPED IT FOR COUNTIES WEST OF I-35. ALTHOUGH A FEW MODELS (NAM AND NOW THE HRRR) SHOW SHOWERS AND THUNDERSTORMS ACROSS THE EDWARDS PLATEAU AND HILL COUNTRY LATE THIS EVENING AND OVERNIGHT TONIGHT THE THREAT FOR WIDESPREAD FLASH FLOODING HAS DIMINISHED. FOR AREAS EAST OF I-35 THE WATCH REMAINS INTACT DUE TO THE ONGOING RAINS AND DEVELOPMENT OF OTHER SHOWERS AND STORMS ALONG THE I-35 CORRIDOR. THE AREAS EAST OF I-35 HAVE ALSO SEEN RAIN THE LAST TWO DAYS FROM BILL. MODELS SHOW MOST OF THE ACTIVITY WANING LATE TONIGHT SO HAVE MOVED UP THE EXPIRATION TIME OF THE WATCH UP TO MIDNIGHT. MESOSCALE MODELS SHOW THE ACTIVITY INCREASING IN COVERAGE THIS EVENING ACROSS MUCH OF THE AREA. WITH THE RICH MOISTURE IN PLACE ACROSS SOUTH CENTRAL TEXAS A TROPICAL DOWNPOUR WITH LOCALLY HEAVY RAINFALL IS POSSIBLE. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE WITH AN ISOLATED TOTALS UP TO 5 INCHES. THIS MUCH RAIN COULD CAUSE SOME LOCALIZED FLOODING DUE TO RAPID RUNOFF ON THE MOIST SOILS FROM MAY. AGAIN THE THREAT FOR WIDESPREAD FLOODING HAS DIMINISHED WHICH IS THE REASONING FOR THE DROPPING AND SHORTENING OF THE WATCH...ALTHOUGH THE LOCALIZED THREAT CONTINUES THROUGH THE EVENING HOURS ACROSS ALL OF SOUTH CENTRAL TEXAS. SHORT TERM MODELS SHOW OUTFLOWS FROM THE ONGOING CONVECTION COMING TOGETHER OVERNIGHT TO PRODUCE MORE SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE EDWARDS PLATEAU...WITH COVERAGE DECREASING LATE TONIGHT TOWARDS THURSDAY MORNING. PRECIPITABLE WATER VALUES OF 1.5 TO 2 INCHES STICK AROUND FOR ONE MORE DAY ON THURSDAY SO ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE. A TROUGH SITUATED ACROSS SOUTH CENTRAL TEXAS WILL AID IN THE DEVELOPMENT OF THIS ACTIVITY AS WELL. RAINFALL CHANCES AND AMOUNTS DROP OFF LATE THURSDAY INTO THURSDAY NIGHT AS THE REMNANT OF BILL GET PICKED UP IN THE UPPER LEVEL FLOW AND TAKEN TO THE EAST. && .LONG TERM (FRIDAY THROUGH WEDNESDAY)... SLIGHT RAIN CHANCES CONTINUE INTO FRIDAY AS WE STAY MOIST HERE IN CENTRAL TEXAS. LEFTOVER MOISTURE FROM THE FORMER PACIFIC STORM CARLOS WILL THEN INTERACT WITH AN INVERTED TROUGH OVER NORTHERN MEXICO TO ONCE AGAIN INCREASE RAIN CHANCES SATURDAY THROUGH MONDAY MAINLY ACROSS THE RIO GRANDE PLAINS. WITH THE TAP OF BOTH PACIFIC AND ATLANTIC MOISTURE AND THE SYNOPTIC LIFT FROM THE TROUGH LOCALLY HEAVY RAINFALL MAY AGAIN BE POSSIBLE SUNDAY AND MONDAY. THE TROUGH STICKS AROUND FOR THE FIRST HALF OF NEXT WEEK ACROSS THE BIG BEND REGION PRODUCING SLIGHT CHANCES OF RAIN WITH SOUTHERLY FLOW. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 87 73 90 74 / 60 50 30 20 10 AUSTIN BERGSTROM INTL AIRPORT 72 86 73 89 73 / 60 50 30 20 10 NEW BRAUNFELS MUNI AIRPORT 73 87 73 90 73 / 60 50 30 20 10 BURNET MUNI AIRPORT 72 86 72 90 72 / 60 50 30 20 10 DEL RIO INTL AIRPORT 74 91 74 91 74 / 30 20 30 20 30 GEORGETOWN MUNI AIRPORT 72 86 73 90 74 / 60 60 30 20 10 HONDO MUNI AIRPORT 73 87 73 88 73 / 60 50 40 20 20 SAN MARCOS MUNI AIRPORT 72 86 73 89 73 / 60 50 30 20 10 LA GRANGE - FAYETTE REGIONAL 74 87 74 89 74 / 60 50 20 20 10 SAN ANTONIO INTL AIRPORT 75 87 74 89 74 / 60 50 30 20 10 STINSON MUNI AIRPORT 74 87 75 90 74 / 60 50 30 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES... GUADALUPE...KARNES...LAVACA...LEE...WILSON. && MESOSCALE/AVIATION...26 SYNOPTIC/GRIDS...TREADWAY PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Jun 17, 6:50 AM CDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 650 AM CDT WED JUN 17 2015 TXZ171>173-183>194-202>209-217>225-228-181200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 650 AM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR COUNTIES ALONG AND EAST OF A LINE FROM MOUNTAIN HOME TO HONDO TO JOURDANTON TODAY THROUGH 1 PM CDT THURSDAY. TROPICAL DEPRESSION BILL WILL PULL TO THE NORTH AWAY FROM SOUTH CENTRAL TEXAS. BANDS OF SHOWERS AND THUNDERSTORMS FEEDING INTO THE DEPRESSION WILL DEVELOP ACROSS SOUTH CENTRAL TEXAS. LOCALLY HEAVY RAINFALL IS EXPECTED AND COULD LEAD TO FLASH FLOODING AND RIVER FLOODING. RAINFALL TOTALS OF 2 TO 4 INCHES WITH ISOLATED TOTALS OF 5 TO 8 INCHES ARE POSSIBLE MAINLY ALONG AND EAST OF HIGHWAY 281. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FLASH FLOOD WATCH IS IN EFFECT FOR COUNTIES ALONG AND EAST OF A LINE FROM MOUNTAIN HOME TO HONDO TO JOURDANTON THROUGH 1 PM CDT THURSDAY. BANDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS ON THURSDAY. LOCALLY HEAVY RAINFALL IS EXPECTED AND COULD LEAD TO FLASH FLOODING AND RIVER FLOODING THROUGH MIDDAY ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN AUSTIN...SAN ANTONIO.
In the hours before
Local storm report, Jun 17, 12:09 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1209 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM FLASH FLOOD 9 S EZZELL 29.16N 96.88W
06/17/2015 LAVACA TX LAW ENFORCEMENT
ROAD CLOSED DUE TO HIGH WATER ON FM111 ABOUT THREE AND
A HALF MILES EAST OF HWY 77
&&
EVENT NUMBER EWX1500681
SBSLocal storm report, Jun 17, 12:11 PM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1211 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM FLASH FLOOD 5 N SPEAKS 29.32N 96.71W
06/17/2015 LAVACA TX LAW ENFORCEMENT
ROAD CLOSED DUE TO HIGH WATER JUST WEST OF CR2437 ON
FM530 NEAR THE NAVIDAD RIVER
&&
EVENT NUMBER EWX1500682
SBSLocal storm report, Jun 17, 1:37 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
137 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD 7 S HOPE 29.11N 96.99W
06/17/2015 DEWITT TX EMERGENCY MNGR
US 77 NORTHEAST OF FORDTRAN IS DOWN TO ONE OF FOUR
LANES DUE TO HIGH WATER
&&
EVENT NUMBER EWX1500683
SBSLocal storm report, Jun 17, 2:54 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
254 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 AM HEAVY RAIN SPEAKS 29.25N 96.72W
06/17/2015 M3.58 INCH LAVACA TX CO-OP OBSERVER
1035 AM FLASH FLOOD 2 N SPEAKS 29.27N 96.72W
06/17/2015 LAVACA TX CO-OP OBSERVER
THE BRIDGE OVER THE NAVIDAD RIVER ON FM14 JUST WEST OF
FM530 IS UNDER WATER
1100 AM FLASH FLOOD 4 E MEYERSVILLE 28.93N 97.26W
06/17/2015 DEWITT TX PUBLIC
WATER OVER THE ROAD AT FM418 AND FM400. FM400 IS ALSO
KNOWN AS MISSION VALLEY-MEYERSVILLE ROAD AND THERE ARE
SEVERAL SECTIONS ALONG THIS ROAD THAT ARE UNDER WATER
1115 AM FLASH FLOOD 4 NW THOMASTON 29.05N 97.20W
06/17/2015 DEWITT TX EMERGENCY MNGR
HWY 87 IS DOWN TO ONE LANE WITH WATER OVER THE ROADWAY
1130 AM FLASH FLOOD 4 NW THOMASTON 29.05N 97.20W
06/17/2015 DEWITT TX EMERGENCY MNGR
HWY 87 IS BEING SHUTDOWN DUE TO HIGH WATER
1135 AM FLASH FLOOD 1 W YOAKUM 29.29N 97.16W
06/17/2015 DEWITT TX EMERGENCY MNGR
HIGH WATER OVER ROADWAY ALONG ALT77 JUST NORTHWEST OF
YOAKUM
1155 AM FLASH FLOOD 9 S EZZELL 29.16N 96.88W
06/17/2015 LAVACA TX LAW ENFORCEMENT
ROAD CLOSED DUE TO HIGH WATER ON FM111 ABOUT THREE AND
A HALF MILES EAST OF HWY 77
1155 AM FLASH FLOOD 5 N SPEAKS 29.32N 96.71W
06/17/2015 LAVACA TX LAW ENFORCEMENT
ROAD CLOSED DUE TO HIGH WATER JUST WEST OF CR2437 ON
FM530 NEAR THE NAVIDAD RIVER
0100 PM FLASH FLOOD 7 S HOPE 29.11N 96.99W
06/17/2015 DEWITT TX EMERGENCY MNGR
US 77 NORTHEAST OF FORDTRAN IS DOWN TO ONE OF FOUR
LANES DUE TO HIGH WATER
&&
EVENT NUMBER EWX1500675 EWX1500676 EWX1500677 EWX1500678 EWX1500680
EWX1500679 EWX1500681 EWX1500682 EWX1500683
SBSLocal storm report, Jun 17, 3:37 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
337 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HEAVY RAIN 3 SSE PFLUGERVILLE 30.40N 97.60W
06/17/2015 M1.47 INCH TRAVIS TX MESONET
RAINFALL IN THE PAST HOUR
&&
EVENT NUMBER EWX1500684
CVPLocal storm report, Jun 17, 3:54 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
354 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HEAVY RAIN 1 NNE MANOR 30.36N 97.55W
06/17/2015 M1.28 INCH TRAVIS TX MESONET
RAINFALL IN PAST 50 MINUTES
&&
EVENT NUMBER EWX1500685
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:14 PM CDT | Flash Flood Warning | EWX | Fayette | 6 hr |
| Jun 16, 8:21 PM CDT | Special Weather Statement | EWX | Bastrop, Fayette, Lee | 54 min |
| Jun 16, 8:27 PM CDT | Special Weather Statement | EWX | Fayette, Gonzales | 63 min |
| Jun 16, 9:27 PM CDT | Special Weather Statement | EWX | Bastrop, Fayette, Lee | 63 min |
| Jun 16, 9:42 PM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| Jun 16, 10:29 PM CDT | Special Weather Statement | EWX | Bastrop, Lee, Travis | 61 min |
| Jun 16, 11:14 PM CDT | Flash Flood Warning | EWX | Bastrop, Travis, Williamson | 3 hr |
| Jun 17, 6:23 AM CDT | Areal Flood Advisory | EWX | Lavaca | 3 hr |
| Jun 17, 9:12 AM CDT | Special Weather Statement | EWX | Lavaca | 33 min |
| Jun 17, 9:18 AM CDT | Areal Flood Advisory | EWX | DeWitt, Lavaca | 3 hr |
| Jun 17, 9:44 AM CDT | Flash Flood Warning | EWX | Lavaca | 6 hr |
| Jun 17, 10:22 AM CDT | Flash Flood Warning | EWX | DeWitt | 6 hr |
| Jun 17, 3:43 PM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
| Jun 17, 3:55 PM CDT | Flash Flood Warning | EWX | Guadalupe | 3 hr |
| Jun 17, 4:01 PM CDT | Special Weather Statement | EWX | Guadalupe | 44 min |
| Jun 17, 4:38 PM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Jun 17, 5:16 PM CDT | Flash Flood Warning | EWX | Bexar | 5 hr |
| Jun 17, 5:33 PM CDT | Special Weather Statement | EWX | Bexar | 27 min |
| Jun 17, 6:03 PM CDT | Special Weather Statement | EWX | Bexar | 27 min |
| Jun 17, 6:18 PM CDT | Flash Flood Warning | EWX | Williamson | 3 hr |
| Jun 17, 6:31 PM CDT | Special Weather Statement | EWX | Bexar | 29 min |
| Jun 17, 6:36 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 17 hr |
| Jun 17, 6:36 PM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 12 hr |
| Jun 17, 6:36 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 22 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.